Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 313, NWS Little Rock, AR

August 6, 2012Bradley County, Drew County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Aug 6, 2012, 3:36 PM CDT for Bradley County, Drew County, Arkansas. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2012, 3:36 PM CDT (20:36 UTC)
Expired
Aug 6, 2012, 4:15 PM CDT
In force
39 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Bradley County, AR, Drew County, AR

The radar

The Little Rock radar (KLZK), 161 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 4:04 PM CDTTSTM WND DMG1 Se Hermitage, ARTREES DOWN ALONG HWY 160 WITH POWER OUTAGES REPORTED IN HERMITAGE.
Aug 6, 4:15 PM CDTTSTM WND DMGJohnsville, ARTREES REPORTED DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 8.6 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2012-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 554 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2012-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
554 J/kg
Mixed-layer CIN
-202 J/kg
Mixed-layer LCL
1113 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

690 
WUUS54 KLZK 062036
SVRLZK
ARC011-043-062115-
/O.NEW.KLZK.SV.W.0313.120806T2036Z-120806T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
336 PM CDT MON AUG 6 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BRADLEY COUNTY IN SOUTHEAST ARKANSAS...
  SOUTHWESTERN DREW COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 415 PM CDT

* AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  EAST OF LANARK...OR 7 MILES SOUTHWEST OF WARREN...AND MOVING SOUTH
  AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LONGVIEW...           LANARK...             INGALLS...
  HILO...               HERMITAGE...          VICK...
  SUMPTER...            MARSDEN...            JOHNSVILLE...
  FARMVILLE...          CARMEL...             BANKS...
  WARREN MUNI ARPT...   SMEARNY...            PATTSVILLE...
  MANNSTOWN...          GREENVILLE...         GRAVELRIDGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3359 9231 3364 9209 3340 9194 3339 9197
      3338 9196 3335 9196 3334 9198 3333 9197
      3331 9197 3324 9224 3325 9226
TIME...MOT...LOC 2036Z 344DEG 22KT 3352 9216

$$
224

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 2:36 PM CDT, 1 hour earlier.

Area forecast discussion, Aug 6, 2:36 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
236 PM CDT MON AUG 6 2012

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT
AMPLIFIED UPPER PATTERN ALREADY ESTABLISHED AT THIS TIME AND IS
FORECASTED TO AMPLIFY EVEN MORE THROUGH THE PERIOD. UPPER PATTERN
WILL BE CHARACTERIZED BY UPPER RIDGING OVER THE WESTERN CONUS AND
TROUGHING OVER THE EAST. ALL MODELS IN BASICALLY GOOD AGREEMENT AND
A BLEND OF FORECAST SOLUTIONS WILL BE FOLLOWED. AS THE PATTERN
EVOLVES...MID SOUTH EXPECTED TO BE IN NORTHWEST FLOW ALOFT THROUGH
THE PERIOD.

ON THE SURFACE...LATEST ANALYSIS PLACES A DECAYING FRONTAL BOUNDARY
ROUGHLY FROM DEQUEEN TO HELENA/WEST HELENA THAT IS EXPECTED TO
SLOWLY SINK SOUTHWARD WITH TIME. WIDELY SCATTERED...DIURNALLY
DRIVEN...CONVECTION IS EXPECTED ALONG AND SOUTH OF THE BOUNDARY THIS
AFTERNOON AND WHILE A FEW WET MICROBURSTS CAN NOT BE RULED OUT IN
THE HIGH PWATS ENVIRONMENT..THE INTENSITY SHOULD BE LESS THAN WHAT
WAS EXPERIENCED YESTERDAY. THE BIGGEST DIFFERENCE TODAY IS
TEMPERATURE DEW POINT SPREAD IS AROUND 20 DEGREES TODAY VERSUS
AROUND 40 DEGREES SUNDAY. LATEST RADAR IMAGERY DOES SHOW NUMEROUS
STORMS POPPING OFF AT THIS TIME.

BOUNDARY EXPECTED TO EITHER SLOWLY SAG OR WASH OUT TONIGHT DEPENDING
UPON WHICH MODEL YOU BUY AND WEAK SURFACE HIGH PRESSURE WILL KEEP
THE AREA DRY ON TUESDAY. ALTHOUGH A STRAY SHOWER OR THUNDERSTORM CAN
NEVER BE EXCLUDED...COVERAGE WILL BE SMALL ENOUGH TO EXCLUDE IN THE
FORECAST AT THIS TIME.

AS NORTHWEST FLOW DEEPENS...MODELS MOVE AN UPPER IMPULSE AND AN
ASSOCIATED COLD FRONT THROUGH THE REGION WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT. ONLY SLIGHT CHANCE TO CHANCE POPS ARE JUSTIFIED AND
UNFORTUNATELY...QPF DOES APPEAR MINIMAL.

WHILE THE CHANCES OF WIDESPREAD PRECIPITATION DOES NOT APPEAR TO BE
VERY HIGH...IT DOES APPEAR THE CHANCES OF TRIPLE DIGIT HEAT WILL BE
ON THE DECLINE THANKS TO THE AFOREMENTIONED NORTHWEST FLOW ALOFT.
GFS TEMPERATURES LOOK A LITTLE UNDERDONE WITH CURRENT GROUND
MOISTURE LEVELS AND WILL LEAN TOWARDS THE SLIGHTLY WARMER ECMWF
NUMBERS.
&&

.LONG TERM...FRIDAY THROUGH MONDAY
NORTHWEST FLOW ALOFT WILL DOMINATE THE WEATHER PATTERN OVER THE
EXTENDED PATTERN. THE AREA OF HIGH PRESSURE THAT HAS BEEN SO
DOMINANT OVER THE REGION AS OF LATE WILL WOBBLE TOWARDS THE WEST. AS
THE HIGH PRESSURE SHIFTS WEST...NORTHWEST FLOW WILL RETURN. WITH THE
NORTHWEST FLOW IN PLACE...A SERIES OF WEAK IMPULSES WILL BE ABLE TO
TRAVERSE THE REGION AND BRING SLIGHT CHANCES OF RAIN TO THE STATE
EACH AFTERNOON. ASSOCIATED WITH THE UPPER LEVEL IMPULSES...CLOUD
COVER WILL ALSO BE ON THE RISE. THIS WILL HELP KEEP TEMPERATURES
NEAR NORMAL THROUGH THE EXTENDED PERIOD.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     69  94  69  95 /  10  10  10  10
CAMDEN AR         73  96  72  97 /  20  10  10  20
HARRISON AR       67  96  70  94 /  10  10  10  20
HOT SPRINGS AR    72  97  72  96 /  20  10  10  20
LITTLE ROCK   AR  71  96  71  96 /  10  10  10  10
MONTICELLO AR     72  95  70  96 /  20  10  10  10
MOUNT IDA AR      72  97  72  97 /  20  10  10  20
MOUNTAIN HOME AR  67  95  69  94 /  10  10  10  20
NEWPORT AR        69  94  69  95 /  10  10  10  10
PINE BLUFF AR     72  95  71  96 /  20  10  10  10
RUSSELLVILLE AR   70  97  71  95 /  10  10  10  20
SEARCY AR         70  95  70  95 /  10  10  10  10
STUTTGART AR      71  94  70  95 /  20  10  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...56 / LONG TERM...227
Hazardous weather outlook, Aug 6, 5:00 AM CDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT MON AUG 6 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-071000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT MON AUG 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT IN SOUTH ARKANSAS WILL EVENTUALLY MOVE TO THE LOUISIANA
BORDER BY LATE TODAY...WITH HIGH PRESSURE REGAINING CONTROL OVER
MUCH OF THE STATE. HIGHS WILL RANGE FROM THE MID TO UPPER 90S IN
MOST LOCATIONS. MEANWHILE...HEAT INDEX READINGS WILL MAINLY BE IN
THE 95 TO 105 DEGREE RANGE.

THE COLD FRONT WILL BE A FOCUS FOR SHOWERS AND THUNDERSTORMS THIS
AFTERNOON. THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY IN
SOUTH ARKANSAS. HOWEVER...LARGE PRECIPITATION AMOUNTS ARE NOT
EXPECTED.

THE WILDFIRE DANGER WILL REMAIN HIGH TO EXTREME TODAY DUE TO THE
ONGOING DROUGHT CONDITIONS. BURN BANS ARE IN PLACE OVER MOST
COUNTIES OF ARKANSAS AND BURNING IS NOT RECOMMENDED. WINDS WILL BE
FROM THE SOUTH AHEAD OF THE FRONT AND NORTH BEHIND THE FRONT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SMALL RAIN CHANCES WILL RETURN TO THE FORECAST LATER IN THE WEEK AS
ANOTHER FRONTAL BOUNDARY APPROACHES FROM THE PLAINS STATES.

THE WILDFIRE DANGER WILL REMAIN HIGH TO EXTREME THROUGHOUT THE WORK
WEEK. RAINFALL THAT DOES OCCUR EARLY IN THE PERIOD WILL HAVE LITTLE
AFFECT ON THE CURRENT DROUGHT SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51

In the hours before

Special weather statement, Aug 6, 2:46 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
246 PM CDT MON AUG 6 2012

ARZ065-069-062030-
DESHA AR-DREW AR-
246 PM CDT MON AUG 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DREW AND WESTERN
DESHA COUNTIES UNTIL 330 PM CDT...

AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES NORTHEAST OF OMEGA...OR NEAR DUMAS...
MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ROHWER...             DUMAS...              WINCHESTER...
  TILLAR...             OMEGA...              LUCCA LANDING...
  BACK GATE...          YUKON...              PICKENS...
  MCARTHUR...           WILBORN BRAKE...      TILLAR BRAKE...
  TILLAR ARPT...        PAW PAW BRAKE...      OAKLAWN...
  LOGGY BAYOU...        EASTMAN BRAKE...      DUCE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3372 9120 3361 9145 3385 9156 3394 9140
TIME...MOT...LOC 1946Z 332DEG 7KT 3384 9145

224
Special weather statement, Aug 6, 3:08 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
308 PM CDT MON AUG 6 2012

ARZ063-067-068-062055-
BRADLEY AR-CALHOUN AR-CLEVELAND AR-
308 PM CDT MON AUG 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN CLEVELAND...
EASTERN CALHOUN AND NORTHWESTERN BRADLEY COUNTIES UNTIL 400 PM CDT...

AT 304 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF ELLISVILLE...OR 10 MILES
NORTHEAST OF HAMPTON...MOVING SOUTH AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  LANARK...             HARRELL...            ELLISVILLE...
  TINSMAN...            FARMVILLE...          BANKS...
  WAGNON...             SUMMERVILLE...        HARRELL LAKE...
  CRANEY...             CRAM...               BLUE SPRINGS...
  BIG HILL...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3350 9210 3342 9240 3367 9246 3373 9229
TIME...MOT...LOC 2008Z 340DEG 7KT 3363 9234

224
Special weather statement, Aug 6, 3:15 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
315 PM CDT MON AUG 6 2012

ARZ053>055-062-062045-
CLARK AR-DALLAS AR-GRANT AR-HOT SPRING AR-
315 PM CDT MON AUG 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOT SPRING...WESTERN
GRANT...NORTHWESTERN DALLAS AND EXTREME EASTERN CLARK COUNTIES UNTIL
345 PM CDT...

AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTH OF MALVERN...MOVING SOUTH AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MALVERN...            ROCKPORT...           PERLA...
  LONO...               GIFFORD...            DONALDSON...
  CENTRAL...            SOCIAL HILL...        SAGINAW...
  ROUND HILL...         ROLLA...              MALVERN MUNI ARPT...
  LANDERS...            HWY 51 AND 222 JCT... HARP...
  EBENEZER...           BRUSH CREEK...        ABCO...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 88 AND 99.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3420 9259 3409 9290 3435 9297 3442 9277
TIME...MOT...LOC 2015Z 339DEG 6KT 3432 9283

224
Special weather statement, Aug 6, 3:16 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
316 PM CDT MON AUG 6 2012

ARZ064-062045-
LINCOLN AR-
316 PM CDT MON AUG 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN COUNTY UNTIL 345
PM CDT...

AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF GOULD...OR 13 MILES
NORTHWEST OF DUMAS...MOVING SOUTH AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WARRENTON...          MILLS...              VARNER...
  TYRO...               ROSE HILL...          GOURD...
  GARRETT BRIDGE...     GARNETT...            FRESNO...
  CALHOUN...            AVERY...              WAGON BAYOU...
  PANTHER SLOUGH...     MILLS SLOUGH...       MERONEY...
  LITTLE GARNETT...     HORSESHOE BRAKE...    GIBSON BRAKE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3381 9157 3385 9182 3408 9167 3407 9156
TIME...MOT...LOC 2016Z 011DEG 9KT 3401 9164

62
Special weather statement, Aug 6, 3:23 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
323 PM CDT MON AUG 6 2012

ARZ042-053-054-062055-
CLARK AR-GARLAND AR-HOT SPRING AR-
323 PM CDT MON AUG 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HOT SPRING...EXTREME
SOUTHWESTERN GARLAND AND NORTHERN CLARK COUNTIES UNTIL 400 PM CDT...

AT 321 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF LOFTON...OR 8 MILES
NORTHWEST OF DEGRAY LAKE...MOVING SOUTH AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  DEGRAY LAKE...        ARKADELPHIA...        LOFTON...
  DEGRAY LAKE SP...     POINT CEDAR...        MARCUS...
  CANEY...              BONNERDALE...         BISMARCK...
  ALPINE...             SHOUSE FORD REC AREA...
  RUNYAN BRIDGE...      OZAN POINT...         OMA...
  OLD DE ROCHE...       OAK BOWER...          NEEDLES EYE MTN...
  MT MORIAH...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 74 AND 76.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3412 9307 3411 9342 3440 9340 3442 9318
TIME...MOT...LOC 2023Z 356DEG 13KT 3432 9328

224
Local storm report, Aug 6, 3:36 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
336 PM CDT MON AUG 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     TSTM WND DMG     GURDON                  33.92N 93.15W
08/06/2012                   CLARK              AR   NWS EMPLOYEE

            A PLATE GLASS WINDOW WAS BLOWN OUT OF A STORE.

0252 PM     TSTM WND DMG     1 N GURDON              33.93N 93.15W
08/06/2012                   CLARK              AR   NWS EMPLOYEE

            A TREE WAS BLOWN DOWN ON HIGHWAY 67 NORTH OF GURDON.

0252 PM     TSTM WND DMG     2 N GURDON              33.95N 93.15W
08/06/2012                   CLARK              AR   NWS EMPLOYEE

            A TREE WAS BLOWN DOWN ON POWER LINES NORTH OF GURDON.

&&

57

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 1:01 PM CDTSpecial Weather StatementLZKSaline29 min
Aug 6, 1:26 PM CDTSpecial Weather StatementLZKGarland29 min
Aug 6, 1:30 PM CDTSpecial Weather StatementLZKSaline30 min
Aug 6, 1:39 PM CDTSevere Thunderstorm WarningLZKPerry, Saline22 min
Aug 6, 1:42 PM CDTSpecial Weather StatementLZKHot Spring43 min
Aug 6, 1:45 PM CDTSpecial Weather StatementLZKDrew45 min
Aug 6, 1:53 PM CDTSpecial Weather StatementLZKClark32 min
Aug 6, 2:17 PM CDTSevere Thunderstorm WarningLZKClark, Dallas43 min
Aug 6, 2:23 PM CDTSevere Thunderstorm WarningLZKPulaski, Saline24 min
Aug 6, 2:30 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring45 min
Aug 6, 2:46 PM CDTSpecial Weather StatementLZKDesha44 min
Aug 6, 3:03 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike27 min
Aug 6, 3:08 PM CDTSpecial Weather StatementLZKBradley47 min
Aug 6, 3:15 PM CDTSpecial Weather StatementLZKHot Spring30 min
Aug 6, 3:16 PM CDTSpecial Weather StatementLZKLincoln29 min
Aug 6, 3:23 PM CDTSpecial Weather StatementLZKClark32 min
Aug 6, 3:25 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring28 min
Aug 6, 3:44 PM CDTSpecial Weather StatementLZKGrant31 min
Aug 6, 3:50 PM CDTSevere Thunderstorm WarningLZKBradley, Cleveland, Drew40 min
Aug 6, 3:57 PM CDTSevere Thunderstorm WarningLZKCleveland, Grant, Jefferson48 min
Aug 6, 4:01 PM CDTSpecial Weather StatementLZKMontgomery29 min
Aug 6, 4:02 PM CDTSevere Thunderstorm WarningLZKClark, Pike28 min
Aug 6, 4:10 PM CDTSevere Thunderstorm WarningLZKBradley33 min
Aug 6, 4:40 PM CDTSevere Thunderstorm WarningLZKCleveland, Lincoln20 min
Aug 6, 4:55 PM CDTSpecial Weather StatementLZKYell30 min
Aug 6, 4:59 PM CDTSpecial Weather StatementLZKCleveland46 min
Aug 6, 5:03 PM CDTSevere Thunderstorm WarningLZKMontgomery, Scott, Yell27 min
Aug 6, 5:27 PM CDTSpecial Weather StatementLZKPolk28 min
Aug 6, 5:35 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk25 min
Aug 6, 5:48 PM CDTSevere Thunderstorm WarningLZKPolk27 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.